I had my implanon removed 2 weeks ago after being in for 3 years. I have still not gotten my period... could I be pregnant or is this normal? I had discharged immediatly after removal so I assume I was ovulating??? But still no period... Im really nervous I may be pregnant... but not real sure. 2 days ago I got sick & I feel weird. Could this be a side affect from the implanon??? Please help :/
19 Jun 2013
It sometimes takes a while for the body to start cycling normally after Implanon removal. You may or may not ovulate right away. It is too soon to feel pregnancy symptoms but you may be feeling the effects of the change in hormones. Are you going to another form of birth control or are you trying to get pregnant?
15 Jul 2014
Hi there, i knw it's been a long time since u had this problem but i'm facing something similar right now so i need your help. Pls can u let me knw what actually happened to u after 2 weeks? did u do any tests? what were the results?
did u get pregnant? after how long did u find out?
hoping to hear from u soon.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... my periods or not. And if I can get pregnant as well. Also does it hurt getting it removed? I've been worrying about the removal process... ...
2 answers • 24 Jun 2013
Hello! I put a question about 2weeks ago. Yesterday I made 4 weeks after removal of Implanon and the cycle has not yet come. I have no simtotm cyc ...
0 answers • 18 Dec 2013
... have taken a test and it was negative but I have not had a period yet either. Could it be too early to detect pregnancy? Could I be pregnant?
1 answer • 19 Apr 2014
So i took my implanon 3 weeks ago today (jan 7) and no period no pregnancy? What should i do? Thanks
1 answer • 28 Jan 2015
hello, I was wondering if anyone could tell me what is going on. I have ben on implanon for 10 months now and due to bad side affects I had to get it ...
1 answer • 10 Apr 2015